Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence d'applications harmoniques tordues à valeurs dans les variétés à courbure négative


Author: François Labourie
Journal: Proc. Amer. Math. Soc. 111 (1991), 877-882
MSC: Primary 58E20; Secondary 58G11
MathSciNet review: 1049845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize a theorem of Corlette on existence of twisted harmonic maps into a manifold of non-positive curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E20, 58G11

Retrieve articles in all journals with MSC: 58E20, 58G11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1049845-2
Article copyright: © Copyright 1991 American Mathematical Society